| Model Number |
1000185 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that while attempting to inflate the balloon, the stopcock with the light blue handle would disconnect from the balloon.Therefore, the stopcock was replaced.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis however this complaint appears to be related to a manufacturing issue associated with leak / loose or intermittent connection issues.A review of the lot history record and similar incident review of the reported lot could not be conducted because the lot number was not provided.The investigation determined the reported difficulties appear to be a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.
Additional Manufacturer Narrative
The device was not returned for analysis however this complaint appears to be related to a manufacturing issue associated with leak / loose or intermittent connection issues.A review of the lot history record and similar incident review of the reported lot could not be conducted because the lot number was not provided.The investigation determined the reported difficulties appear to be a potential product quality issue.On feb 25th, 2022 abbott vascular decided to initiate a voluntary field action.The product associated with this complaint is potentially from the impacted population as the lot number is unknown.Abbott vascular submitted medwatch # 2024168-2022-01831 on march 4, 2022 with notification of the voluntary recall in h7, (remedial action initiated).Corrective action has been initiated per site operating procedures.Field safety corrective action is required for specific lots of 20/30 and plus 30 indeflators and associated priority packs: 20/30 priority pack with copilot, 20/30 priority pack, priority pack 20/30 w/115 rhv, ppak 20/30 with rhv, plus 30, ppakplus30, ppakplus30 w/115 rhv.The product will continue to be trended.This action is being taken due to an increase in the complaint trend for reported leak/splash and loose or intermittent connection.20/30 indeflators are at an increased risk of leaking due to a gap in the hose snap fitting.Stopcocks are at an increased risk of leaking due to a higher tendency for loose connections when not connected properly.Na.